Atıf Formatları
f -biminimal immersions
  • IEEE
  • ACM
  • APA
  • Chicago
  • MLA
  • Harvard
  • BibTeX

F. Gürler And C. Özgür, "f -biminimal immersions," Turkish Journal of Mathematics , vol.41, no.3, pp.564-575, 2017

Gürler, F. And Özgür, C. 2017. f -biminimal immersions. Turkish Journal of Mathematics , vol.41, no.3 , 564-575.

Gürler, F., & Özgür, C., (2017). f -biminimal immersions. Turkish Journal of Mathematics , vol.41, no.3, 564-575.

Gürler, Fatma, And Cihan Özgür. "f -biminimal immersions," Turkish Journal of Mathematics , vol.41, no.3, 564-575, 2017

Gürler, Fatma And Özgür, Cihan. "f -biminimal immersions." Turkish Journal of Mathematics , vol.41, no.3, pp.564-575, 2017

Gürler, F. And Özgür, C. (2017) . "f -biminimal immersions." Turkish Journal of Mathematics , vol.41, no.3, pp.564-575.

@article{article, author={Fatma KARACA And author={Cihan Özgür}, title={f -biminimal immersions}, journal={Turkish Journal of Mathematics}, year=2017, pages={564-575} }